RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 171–183 (Mi iimi318)  

This article is cited in 2 scientific papers (total in 2 papers)

The complete set of relations between the oscillation, rotation and wandering indicators of solutions of differential systems

I. N. Sergeev

Faculty of Mathematics and Mechanics, Lomonosov Moscow State University, Leninskie Gory, 1, Moscow, 119991, Russia

Abstract: In this paper a number of Lyapunov indicators is defined for non-trivial solutions of linear systems on semiaxis to be responsible for their oscillation, rotation and wandering. The indicators are obtained from some functionals of solutions on finite intervals as a result of averaging over time and minimizing for all bases in the phase space. We give a set of relations (equalities or inequalities) between introduced indicators. The set is proved to be full, that is, it cannot be supplemented or strengthened by any meaningful relation.

Keywords: differential equations, linear system, oscillation, rotation, wandering, indicators of solutions, Lyapunov exponents.

Full text: PDF file (250 kB)
References: PDF file   HTML file
UDC: 517.926
MSC: 34D08
Received: 08.10.2015

Citation: I. N. Sergeev, “The complete set of relations between the oscillation, rotation and wandering indicators of solutions of differential systems”, Izv. IMI UdGU, 2015, no. 2(46), 171–183

Citation in format AMSBIB
\Bibitem{Ser15}
\by I.~N.~Sergeev
\paper The complete set of relations between the oscillation, rotation and wandering indicators of~solutions of differential systems
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 171--183
\mathnet{http://mi.mathnet.ru/iimi318}
\elib{http://elibrary.ru/item.asp?id=25030044}


Linking options:
  • http://mi.mathnet.ru/eng/iimi318
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Shishlyannikov, “The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents”, Sb. Math., 209:12 (2018), 1812–1826  mathnet  crossref  crossref  adsnasa  isi  elib
    2. I. N. Sergeev, “Oscillation, rotatability, and wandering characteristic indicators for differential systems determining rotations of plane”, Moscow University Mathematics Bulletin, 74:1 (2019), 20–24  mathnet  crossref  isi
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:94
    Full text:35
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019